EconPapers    
Economics at your fingertips  
 

Algorithms Based on Unions of Nonexpansive Maps

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: Technion, Israel Institute of Technology

Chapter Chapter 6 in Solutions of Fixed Point Problems with Computational Errors, 2024, pp 251-335 from Springer

Abstract: Abstract In this chapter we analyze iterative algorithms, which can be described in terms of a structured set-valued operator. Namely, at every point in the ambient space, it is assumed that the value of the operator can be expressed as a finite union of values of single-valued quasi-nonexpansive operators. For such algorithms it is shown their global convergence for an arbitrary starting point. An analogous result is also proved for the Krasnosel’ski-Mann iterations.

Date: 2024
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-031-50879-0_6

Ordering information: This item can be ordered from
http://www.springer.com/9783031508790

DOI: 10.1007/978-3-031-50879-0_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-031-50879-0_6